Products of random variables and the first digit phenomenon - Archive ouverte HAL Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2018

Products of random variables and the first digit phenomenon

Abstract

We provide conditions on dependent and on non-stationary random variables Xn ensuring that the mantissa of the sequence of products (∏n1 Xk) is almost surely distributed following the Benford’s law or converges in distribution to the Benford’s law

Dates and versions

hal-03611355 , version 1 (17-03-2022)

Identifiers

Cite

Nicolas Chenavier, Bruno Massé, Dominique Schneider. Products of random variables and the first digit phenomenon. Stochastic Processes and their Applications, 2018, 128 (5), pp.1615-1634. ⟨10.1016/j.spa.2017.08.003⟩. ⟨hal-03611355⟩
12 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More